Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 15, NWS Lake Charles, LA

February 3, 2012Rapides Parish, Vernon Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 3, 2012, 9:11 PM CST for Rapides Parish, Vernon Parish, Louisiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 3, 2012, 9:11 PM CST (03:11 UTC)
Expired
Feb 3, 2012, 10:15 PM CST
In force
64 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Rapides Parish, LA, Vernon Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2041 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2041 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WUUS54 KLCH 040311
SVRLCH
LAC079-115-040415-
/O.NEW.KLCH.SV.W.0015.120204T0311Z-120204T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
911 PM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...HINESTON...BOYCE...
  EAST CENTRAL VERNON PARISH IN WEST CENTRAL LOUISIANA...

* UNTIL 1015 PM CST

* AT 911 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...9 MILES WEST OF HINESTON...
  MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LACAMP BY 920 PM CST...
  LEANDER BY 925 PM CST...
  HINESTON BY 940 PM CST...
  SIEPER BY 945 PM CST...
  ELMER BY 950 PM CST...
  OTIS BY 1000 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR INDICATED SOME ROTATION WITH THIS STORM. SEVERE THUNDERSTORMS
CAN PRODUCE TORNADOES WITH LITTLE WARNING.

DESTRCTIVE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH CAN BE
EXPECTED WITH THIS STORM. TAKE COVER NOW! GO TO THE LOWEST FLOOR OF A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3142 9268 3141 9268 3139 9264 3114 9249
      3102 9292 3116 9301 3144 9269
TIME...MOT...LOC 0311Z 220DEG 12KT 3111 9289

$$

08/LANDRENEAU
1 follow-up statement
240 
WWUS54 KLCH 040406
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1006 PM CST FRI FEB 3 2012

LAC115-040416-
/O.CAN.KLCH.SV.W.0015.000000T0000Z-120204T0415Z/
VERNON LA-
1006 PM CST FRI FEB 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VERNON PARISH IS
CANCELLED...

LAT...LON 3120 9261 3116 9282 3119 9283 3125 9283
      3125 9285 3127 9285 3128 9286 3130 9286
      3140 9272
TIME...MOT...LOC 0406Z 237DEG 11KT 3124 9276

$$

LAC079-040415-
/O.CON.KLCH.SV.W.0015.000000T0000Z-120204T0415Z/
RAPIDES LA-
1006 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CST
FOR WEST CENTRAL RAPIDES PARISH...

AT 1006 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR SIEPER...MOVING NORTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GARDNER BY 1015 PM CST...

LAT...LON 3120 9261 3116 9282 3119 9283 3125 9283
      3125 9285 3127 9285 3128 9286 3130 9286
      3140 9272
TIME...MOT...LOC 0406Z 237DEG 11KT 3124 9276

$$

LANDRENEAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 8:53 PM CST, 18 minutes earlier.

Area forecast discussion, Feb 3, 8:53 PM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
853 PM CST FRI FEB 3 2012

.UPDATE...
THE LATEST UPPER AIR SOUNDING FROM LAKE CHARLES SHOWS A VERY MOIST
AIR MASS IN PLACE WITH PRECIPITABLE WATER VALUE OVER 1.6 INCHES
ABOUT TWICE THE STANDARD DEVIATION. ALTHOUGH THE ATMOSPHERE HAS
BECOME A LITTLE MORE STABLE SINCE THE SOUNDING...LAPS ANALYSIS
STILL SHOWING CAPE VALUES NEAR 1000 J/KG. WITH THE MOIST AND
UNSTABLE ATMOSPHERE...DOES NOT TAKE MUCH TO GET SHOWER ACTIVITY
GOING. FOR THIS EVENING...UPPER LEVEL ENERGY FROM DEPARTING SHORT
WAVE...AND LOW LEVEL AREA OF MOISTURE CONVERGENCE...AS SEEN ON
MSAS ANALYSIS...HAS ALLOWED AREA OF SHOWERS AND THUNDERSTORMS TO
CONTINUE ACROSS CENTRAL LOUISIANA.

EXPECT THIS ACTIVITY TO GRADUALLY WIND DOWN BY MIDNIGHT AS
INSTABILITY CONTINUES TO DECREASE AND SHORT WAVE MOVES AWAY. UNTIL
THEN...CHANCE FOR HEAVY RAINFALL WILL CONTINUE. AREA FLOOD WARNING
WAS EXTENDED FOR THAT AREA THROUGH THE NIGHT...DUE TO THE CHANCE
FOR HEAVY RAINFALL OVER THE NEXT COUPLE OF HOURS...AND THE RUN-OFF
PROBLEMS ALREADY OCCURRING...THAT HAVE CLOSED NUMEROUS RURAL
ROADS...AS RUN-OFF IS HAVING PROBLEMS DRAINING INTO THE CALCASIEU
RIVER THAT IS IN FLOOD.

DURING THE OVERNIGHT AND TOWARD MORNING...THE BETTER CHANCE FOR
POPS AND STRONGER SHOWER ACTIVITY...WITH HEAVY RAINFALL...SHOULD
MOVE TO THE SOUTHEAST TEXAS ZONES...AS FRONTAL BOUNDARY OVER
NORTHEAST TEXAS MOVES SOUTHEAST TOWARD THE REGION. MEANWHILE...SOUTHWEST
LOUISIANA AND SOUTH CENTRAL LOUISIANA WILL CONTINUE TO SEE A LOW END
CHANCE TO SLIGHT CHANCE OF SHOWERS WITH LIGHT TO MODERATE RAINFALL
INTENSITY.

HAVE ADJUSTED POP AND WEATHER GRIDS BASED ON LATEST TRENDS.

RUA

&&

.PREV DISCUSSION... /ISSUED 548 PM CST FRI FEB 3 2012/

DISCUSSION...
00Z TAF ISSUANCE.

AVIATION...
SCT SHRA/TSRA MAINLY OVER C LA THIS EVENING...EXPECTED TO CONTINUE
THE NEXT SEVERAL HOURS. THUS...CONTINUED THE CHANCE OF TSRA THRU
04Z FOR AEX. FURTHER SOUTH...MAINLY VCSH ALONG THE I-10 CORRIDOR
WITH MVFR CEILINGS EXPECTED THRU 03Z. AFTER 03Z...VSBY/CEILINGS
WILL BEGIN DROPPING TO IFR FOR AEX/LFT/ARA...WITH LIFR VSBY/CEILINGS
EXPECTED AT BPT/LCH BETWEEN 07-14Z FOR ACROSS BPT/LCH. AFTER
15Z...THE COLD FRONT WILL BE APPROACHING THE REGION...WITH YET
ANOTHER ROUND OF SHRA/TSRA EXPECTED AHEAD AND ALONG THE FRONTAL
PASSAGE. FOR THIS...PLACED PROB30 FOR LATE MORNING INTO THE
AFTERNOON HOURS.

DML

PREV DISCUSSION... /ISSUED 355 PM CST FRI FEB 3 2012/

DISCUSSION...
AS ONE ROUND OF SHOWERS AND THUNDERSTORMS SLOWLY DEPARTS THE
FORECAST AREA...HERE COMES ANOTHER. WATER VAPOR IMAGERY SHOWS A
SHORTWAVE/SPEED MAX MOVING UP THE TX COAST ATTM...WHICH REGIONAL
88DS CORROBORATE WITH SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS CURRENTLY SHOWN OVER CNTL TX INTO METRO HOUSTON.
EXPECTING THE BULK OF THE PRECIPITATION TO AFFECT THE NWRN 1/2 OF
THE FORECAST AREA TONIGHT WHERE BEST DYNAMICS/LIFT WILL BE...AIDED
BY THE APPROACH OF A FRONTAL BOUNDARY CURRENTLY SITTING OVER WRN
TX. MOST OF THE CWA IS CARRYING CHANCE POPS TONIGHT...WITH THE
LAKES REGION OF SERN TX GETTING LIKELIES FOR NOW. SEVERE STORMS
WILL REMAIN POSSIBLE TONIGHT MAINLY OVER THE NWRN PORTION OF THE
AREA WHERE FAVORABLE SHEAR WILL EXIST FOR SHORT-LIVED SUPERCELLS
AHEAD OF THE FRONT...WILL UPDATE THE HAZARDOUS WEATHER OUTLOOK TO
ACCOUNT.

ON SATURDAY MODELS AGREE ON BRINGING THE FRONT THROUGH THE
FORECAST AREA. GFS REMAINS A LITTLE QUICKER WITH ITS
MOVEMENT...CLEARING THE SERN ZONES JUST AFTER SUNSET WHILE THE
NAM/ECMWF LOOK CLOSER TO MIDNIGHT. REGARDLESS JET DYNAMICS ALOFT
AND SFC FORCING WITH THE FRONT COMBINED WITH DEEP MOISTURE SHOULD
PRODUCE WIDESPREAD SHOWERS AND STORMS THROUGH THE DAY. SPC NOT AS
CONVINCED ON SEVERE WEATHER THREAT WITH THIS SYSTEM...ALTHOUGH IT
CANNOT BE RULED OUT ESPECIALLY IF CLOUD COVER CAN BREAK AND ALLOW
IMPROVED HEATING TO COMMENCE. SOME OVERRUNNING RAINS AND ELEVATED
THUNDER LOOK TO LINGER INTO SUNDAY BEFORE ANOTHER WEAKENING SHORTWAVE
CROSSES THE AREA WITH ANOTHER ROUND OF PRECIP ACCOMPANYING IT. LOW-
LEVEL DRYING STARTS ON MONDAY WITH HIGH PRESSURE MOVING THROUGH
THE PLAINS...FINALLY GIVING US SOME DRYING.

FUN PART OF THE FORECAST COMES NEXT WORK WEEK WITH THE LONGER-
RANGE MODELS DIFFERING QUITE A BIT. GFS IS MUCH WETTER WITH THE
NEXT STORM SYSTEM ALOFT QUICKLY SCOOTING THROUGH THE WRN
CONUS/NWRN MEXICO AND SENDING A SERIES OF WEAK SHORTWAVES OVER THE
AREA...ALONG WITH MORE PLENTIFUL MOISTURE. THE EURO MEANWHILE
HOLDS BACK THE PRIMARY LOW ALOFT OVER BAJA CALIFORNIA...KEEPING A
DRY NRLY FLOW IN PLACE OVER THE FORECAST AREA. HPC DISCUSSIONS
PREFER THIS LINE OF THINKING GIVEN THE CURRENT SYNOPTIC SITUATION
SO HAVE ELECTED TO FOLLOW A DRIER PATTERN FOR THE LATER PART OF
THE FORECAST.

MARINE...
NOT SEEING ANY SEA FOG OVER THE WATERS ATTM...A FAIR IMPROVEMENT
FROM THE THIS TIME YESTERDAY. HOWEVER GIVEN THE LONG-FETCH SERLY
FLOW OVER THE NWRN GULF AND UPPER 60S DEWPOINTS OVER LOWER 60S SST
EXPECT SOME FOG TO DEVELOP LATER THIS EVENING AND LINGER INTO
MORNING. WILL NOT BE ISSUING ANY FOG ADVISORIES FOR NOW...HAVE
JUST MENTIONED PATCHY FOG IN THE CWF. STRONG NRLY FLOW WILL
DEVELOP BEHIND THE FRONT BY SUNRISE SUNDAY...WITH SCA CONDITIONS
LINGERING INTO SUNDAY NIGHT BEFORE RELAXING. LIGHT TO MODERATE
OFFSHORE FLOW WILL THEN PERSIST THROUGH THE REMAINDER OF THE
PERIOD AS HIGH PRESSURE REMAINS PARKED OVER THE GREAT LAKES.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  65  74  51  61  44 /  40  70  60  50  40
KBPT  65  73  51  60  43 /  40  70  60  50  40
KAEX  64  73  48  60  41 /  80  70  60  30  40
KLFT  65  75  54  64  44 /  20  70  60  40  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 3, 4:09 PM CST, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
409 PM CST FRI FEB 3 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
041200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
409 PM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP OVER THE AREA THIS
EVENING AND TONIGHT AS AN UPPER-LEVEL DISTURBANCE COMBINES WITH
THE DEEP MOISTURE IN PLACE OVER THE WESTERN GULF STATES. A FEW
STORMS COULD BE SEVERE TONIGHT...ESPECIALLY OVER INTERIOR
SOUTHEAST TEXAS AND POSSIBLY CENTRAL LOUISIANA...AS STRONG WINDS
LINGER IN THE LOWER ATMOSPHERE WHILE ALSO TURNING SOMEWHAT WITH
HEIGHT. DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE AGAIN THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SHOWERS AND STORMS WILL BE WIDESPREAD ON SATURDAY AS A COLD FRONT
SLOWLY CROSSES THE AREA. SOME STORMS COULD BE STRONG...WITH WIND
GUSTS TO 40 MPH...ALTHOUGH SEVERE WEATHER IS NOT EXPECTED AS
EXTENSIVE CLOUD COVER SHOULD LIMIT ATMOSPHERIC INSTABILITY.
PRECIPITATION WILL LINGER THROUGH SUNDAY AS WARM MOIST FLOW OFF
THE GULF PERSISTS IN THE MIDDLE AND UPPER LEVELS OF THE
ATMOSPHERE. DRY WEATHER IS THEN FORECAST BEGINNING TUESDAY AS
DRIER AIR FINALLY FILTERS OVER SOUTHERN LOUISIANA AND SOUTHEAST
TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION SHOULD NOT BE REQUIRED.

GMZ430-432-435-450-452-455-470-472-475-041200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
409 PM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT
PATCHY SEA FOG...SOMETIMES DENSE WITH VISIBILITIES BELOW ONE
NAUTICAL MILE...IS EXPECTED TO AGAIN DEVELOP TONIGHT OVER THE
COASTAL WATERS AND POSSIBLY SPREAD OVER THE INLAND LAKES AND BAYS.
THIS FOG WILL PERSIST INTO MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A COLD FRONT WILL MOVE INTO THE NORTHWEST GULF BY MID-DAY SATURDAY
THEN SLOWLY CROSS THE COASTAL WATERS INTO SATURDAY EVENING. STRONG
NORTHERLY WINDS BEHIND THE FRONT WILL BRING AN END TO THE
PERSISTENT FOG...ALTHOUGH BOATING WILL BE HAZARDOUS TO SMALL CRAFT
WITH ROUGH SEAS ACCOMPANYING THE WINDS. ONCE THE STRONG WINDS
RELAX LATE SUNDAY...LIGHT TO MODERATE OFFSHORE FLOW WILL PERSIST
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION SHOULD NOT BE REQUIRED.

25

In the hours before

Local storm report, Feb 3, 6:28 PM CST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
628 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            ALEXANDRIA              31.29N 92.46W
02/03/2012                   RAPIDES            LA   EMERGENCY MNGR

            41 ROADS REMAIN CLOSED ACROSS RAPIDES PARISH DUE TO
            FLOODING FROM HEAVY RAINFALL.

&&

LANDRENEAU
Special weather statement, Feb 3, 9:03 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
903 PM CST FRI FEB 3 2012

LAZ027-028-040400-
RAPIDES LA-VERNON LA-
903 PM CST FRI FEB 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND VERNON PARISHES UNTIL
1000 PM CST...

AT 902 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF LACAMP...MOVING NORTHEAST AT 15
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LACAMP BY 910 PM...
  LEANDER BY 920 PM...
  SIEPER AND HINESTON BY 935 PM...
  ELMER BY 945 PM...
  OTIS BY 950 PM...
  GARDNER BY 1000 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3142 9268 3140 9267 3140 9264 3113 9249
      3102 9291 3113 9304 3144 9269

LANDRENEAU

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 8:06 PM CSTAreal Flood WarningLCHAllen, Avoyelles, Evangeline, Rapides, Vernon12 hr
Feb 3, 9:03 PM CSTSpecial Weather StatementLCHRapides57 min
Feb 3, 10:28 PM CSTFlash Flood WarningLCHRapides, Vernon4 hr
Feb 4, 1:20 AM CSTAreal Flood AdvisoryLCHRapides85 min
Feb 4, 2:38 AM CSTMarine Dense Fog AdvisoryLCH9 hr
Feb 4, 3:58 AM CSTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more14 hr
Feb 4, 7:07 AM CSTSpecial Weather StatementLCHBeauregard, Vernon53 min
Feb 4, 7:51 AM CSTSpecial Weather StatementLCHBeauregard, Vernon54 min
Feb 4, 7:56 AM CSTSpecial Weather StatementLCHCalcasieu64 min
Feb 4, 8:20 AM CSTTornado WarningLCHAllen, Beauregard25 min
Feb 4, 8:39 AM CSTSpecial Weather StatementLCHAllen, Rapides66 min
Feb 4, 8:55 AM CSTAreal Flood WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon12 hr
Feb 4, 9:36 AM CSTSpecial Weather StatementLCHAcadia, Evangeline, Jefferson Davis, Saint Landry54 min
Feb 4, 9:47 AM CSTFlash Flood WarningLCHBeauregard, Vernon3 hr
Feb 4, 9:59 AM CSTAreal Flood AdvisoryLCHCalcasieu3 hr
Feb 4, 10:25 AM CSTRiver Flood WarningLCHBeauregard3 days
Feb 4, 10:25 AM CSTRiver Flood WarningLCHAllen5 days
Feb 4, 10:27 AM CSTSpecial Weather StatementLCHAcadia, Avoyelles, Lafayette, Saint Landry63 min
Feb 4, 11:01 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry29 min
Feb 4, 11:25 AM CSTSpecial Marine WarningLCH65 min
Feb 4, 11:34 AM CSTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Beauregard, Evangeline, Saint Landry10 hr
Feb 4, 4:08 PM CSTSmall Craft AdvisoryLCH37 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.